# SDR DXTA2022042961070

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 13,148 hours, 10,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Faulted
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN DOOR PRIMARY SEAL: AFTER LANDING, WITH APU STARTED AIRBORNE IN THE TERMINAL AREA, & STILL RUNNING IN THE CHOCKS, MAIN DOOR PRIMARY SEAL TOOK 12-15 SECS TO DEFLATE AFTER DOOR HANDLE WAS ROTATED TO OPEN POSITION, PREVENTING DOOR FROM OPENING.   AFTER OWNER DEPARTED, CYCLED DOOR SEVERAL TIMES. MAIN DOOR PRIMARY SEAL DEFLATED IN 7 SECS AFTER DOOR HANDLE WAS ROTATED TO OPEN POSITION ON THE FIRST CYCLE, AND 4 SECS TO DEFLATE ON SUBSEQUENT CYCLES. POWERED UP A C AND APU PERFORMED OPS CHK OF MED SEALS OPS CHK GOOD. DECIDED TO PURGE AND INSP & CLEAN INFLATION DEFLATION VALVE.  PURGED SERVICE AIR SYSTEM & CLEANED & LUBED MED SEAL DEFLATION VALVE. OPS CHK GOOD IAW  AMM 52-I0-04.
